Reference Type | Journal (article/letter/editorial) |
---|
Title | Inverse scattering transform for the focusing nonlinear Schrödinger equation with nonzero boundary conditions |
---|
Journal | Journal of Mathematical Physics |
---|
Authors | Biondini, Gino | Author |
---|
Kovačič, Gregor | Author |
Year | 2014 (March) | Volume | 55 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.4868483Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 5769884 | Long-form Identifier | mindat:1:5:5769884:9 |
---|
|
GUID | 0 |
---|
Full Reference | Biondini, Gino, Kovačič, Gregor (2014) Inverse scattering transform for the focusing nonlinear Schrödinger equation with nonzero boundary conditions. Journal of Mathematical Physics, 55. 31506pp. doi:10.1063/1.4868483 |
---|
Plain Text | Biondini, Gino, Kovačič, Gregor (2014) Inverse scattering transform for the focusing nonlinear Schrödinger equation with nonzero boundary conditions. Journal of Mathematical Physics, 55. 31506pp. doi:10.1063/1.4868483 |
---|
In | (n.d.) Journal of Mathematical Physics Vol. 55. AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.